Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local automorphisms and derivations on $\mathbb{M}_n$


Authors: Sang Og Kim and Ju Seon Kim
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1389-1392
MSC (2000): Primary 47B49, 15A60
Published electronically: December 18, 2003
MathSciNet review: 2053344
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this note is to give a short proof that 2-local derivations on $M_n$, the $n\times n$ matrix algebra over the complex numbers are derivations and to give a shorter proof that 2-local *-automorphisms on $M_n$ are *-automorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B49, 15A60

Retrieve articles in all journals with MSC (2000): 47B49, 15A60


Additional Information

Sang Og Kim
Affiliation: Department of Mathematics, Hallym University, Chuncheon 200-702, Korea
Email: sokim@hallym.ac.kr

Ju Seon Kim
Affiliation: Department of Mathematics Education, Seoul National University, Seoul, 151-742, Korea

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07171-5
PII: S 0002-9939(03)07171-5
Keywords: 2-local *-automorphism, 2-local derivation
Received by editor(s): September 10, 2002
Received by editor(s) in revised form: November 20, 2002
Published electronically: December 18, 2003
Additional Notes: This work was supported by the Research Grant from Hallym University, Korea
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society